# SDR DALA2021060703115

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 87,329 hours, 39,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 UNABLE TO ARM 2L DOOR. CORRECTIVE ACTION: FOUND DOOR SLIDE LANYARD OBSTRUCTING GIRT BAR, RESTOWED LANYARD, ARMED AND DISARMED DOOR. (6307336)
